# SDR REXA2016050400760

- Difficulty date: May 4, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 24,550 hours, 21,888 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 FRAME HAS CORROSION AT STRINGER 27 & 23R.  CONTINUATION CARD 8783711 OP 318.  REMOVED & INSTALLED SERVICEABLE FRAME 319 LOWER IAW SRM 51-42-06 & 51-42-21.
